Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe pain in right hip, radiates down leg, seems like muscle pain. Had myleogram. Solution ?

I have severe pain in my right hip. it radiates down my leg and seems to be muscle pain in the front of my lower leg. it is worse when sitting on the toilet and sitting on anything comfortable but sitting upright in an office chair is ok. lying in bed is okay unless i turn over and then its a sharp electric shock . I had a myleogram 2 years ago.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Julie,
Thanks for writing your query.

After reading your post, it seems that the pain you are experiencing can be due to Sciatica.
You shold get yourself clinically examined and investigated for confirmation of the diagnosis.

You can take pain killer like Diclofenac 50 mg twice a day after meals along with an antacid like Omeprazole 20 mg. Muscle relaxant lke chloraxazone can be added for relief from associated muscle spasm. In severe pain, Pregabalin can be taken after discussing with your doctor.
Any medicine to be taken under medical supervision only.

I hope this is helpful to you.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor